# SDR HEEA0011310

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: TM42739
- Condition: Sticks
- Location: Exh Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STICKS AND READS HIGH. SENT TO MASCO FOR INSPECTION AND REPAIR.
